# SDR 2007UALA02867

- Difficulty date: July 27, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SN2573 STOP FTG WEB ANGLE AT LWR AFT CORNER HAS 4 EACH WORKING FASTENERS, CRACK FOUND BETWEEN 1ST AND 2ND LOCK FASTENER.  [08-21-07]    MAJOR REPAIR: MAJOR REPAIR ACCOMPLISHED. REPLACED CRACKED CHORD PER SRM 51-40-02 ON AAR ER NR1242 9-8300-0010.
